Proximity maps for certain spaces
Bull. Korean Math. Soc. 1997 Vol. 34, No. 2, 259-271
Mun Bae Lee and Song Ho Park
Sogang University, Sogang University
Abstract : Let $X$ be a Banach space, $G$ a closed subspace of $X$ and $(S,\Omega,\mu)$ be a $\sigma$-finite measure space. The object of this paper is to discuss the proximity map of $L_p(S,G)$ in $L_p(S,X)$ where $p$ is a positive number. Results on proximity maps in $C(S,X)$ and $L(X,Y)$ are presented.
Keywords : best approximation, continuous (linear, Lipschitz continuous) proximity map, 1-complemented, uniformly convex
MSC numbers : 41A65, 46B20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd